Confidence regions in nonlinear models with constraints
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 42 (2003) no. 1, pp. 43-58
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_2003_42_1_a4,
author = {Kub\'a\v{c}ek, Lubom{\'\i}r and Tesa\v{r}{\'\i}kov\'a, Eva},
title = {Confidence regions in nonlinear models with constraints},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {43--58},
year = {2003},
volume = {42},
number = {1},
mrnumber = {2056021},
zbl = {1046.62065},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2003_42_1_a4/}
}
TY - JOUR AU - Kubáček, Lubomír AU - Tesaříková, Eva TI - Confidence regions in nonlinear models with constraints JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2003 SP - 43 EP - 58 VL - 42 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2003_42_1_a4/ LA - en ID - AUPO_2003_42_1_a4 ER -
%0 Journal Article %A Kubáček, Lubomír %A Tesaříková, Eva %T Confidence regions in nonlinear models with constraints %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2003 %P 43-58 %V 42 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_2003_42_1_a4/ %G en %F AUPO_2003_42_1_a4
Kubáček, Lubomír; Tesaříková, Eva. Confidence regions in nonlinear models with constraints. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 42 (2003) no. 1, pp. 43-58. http://geodesic.mathdoc.fr/item/AUPO_2003_42_1_a4/